# SDR AU970202

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS)  FORWARD CARGO HOLD DRIVE SYSTEM WIRE LOCATED IN THE CARGO HOLD FLOOR AT STA 520 POWER DRIVE UNIT SEVERED,  TRIPPED CIRCUIT BREAKER RESETTING CAUSED A SMALL FIRE CAUSING DAMAGE TO THE WIRING AND ADJACENT INSULATION.
